arrow
Volume 7, Number 1
Previous Issue Next Issue

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14.

Preview Full PDF 2102 21526 Abstract

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22.

Preview Full PDF 2187 21346 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40.

Preview Full PDF 2067 21112 Abstract

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55.

Preview Full PDF 2062 21571 Abstract

Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF 2183 21174 Abstract

C. Calude & I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70.

Preview Full PDF 2093 21441 Abstract

Kang Feng, Hua-Mo Wu, Meng-Zhao Qin & Dao-Liu Wang

J. Comp. Math., 7 (1989), pp. 71-96.

Preview Full PDF 2181 21921 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard